# SDR COEA2024102304921

- Difficulty date: August 6, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N921FX
- Make and model: Aerosp ATR 42-300
- Aircraft serial: 319
- Aircraft time: 29,073 hours, 33,505 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin Panel
- Part number: S53371312200
- Condition: Dented
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WO 256293 NR 200068 HEAVY CHECK COE/MAJOR REPAIR  DISCREPANCY: DENT AT R/H EXTERNAL FUSELAGE FRAME 17 BETWEEN STRINGERS 14R AND 15R. CORRECTIVE ACTION: REPAIRED PER ATR42 SRM 530000-300-807-A01.
